MathSciNet Relay Station
MathSciNet bibliographic data
MR1421264 15A33 (16K20)
Zhang, Fuzhen Quaternions and matrices of quaternions. Linear Algebra Appl. 251 (1997), 21–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement